Pseudocomplemented Semilattices are Finite-to-Finite Relatively Universal

Adams, Michael E.; Schmid, Jürg (2008). Pseudocomplemented Semilattices are Finite-to-Finite Relatively Universal. Algebra universalis, 58(3), pp. 303-333. Basel: Birkhäuser 10.1007/s00012-008-2071-3

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Schmid, Jürg

ISSN:

0002-5240

Publisher:

Birkhäuser

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:22

Last Modified:

10 Nov 2014 08:11

Publisher DOI:

10.1007/s00012-008-2071-3

Web of Science ID:

000257021200004

URI:

https://boris.unibe.ch/id/eprint/36836 (FactScience: 206265)

Actions (login required)

Edit item Edit item
Provide Feedback